Jump to ContentJump to Main Navigation
Show Summary Details
More options …

International Journal of Nonlinear Sciences and Numerical Simulation

Editor-in-Chief: Birnir, Björn

Editorial Board: Armbruster, Dieter / Chen, Xi / Bessaih, Hakima / Chou, Tom / Grauer, Rainer / Marzocchella, Antonio / Rangarajan, Govindan / Trivisa, Konstantina / Weikard, Rudi

8 Issues per year

IMPACT FACTOR 2017: 1.162

CiteScore 2017: 1.41

SCImago Journal Rank (SJR) 2017: 0.382
Source Normalized Impact per Paper (SNIP) 2017: 0.636

Mathematical Citation Quotient (MCQ) 2017: 0.12

See all formats and pricing
More options …
Volume 12, Issue 1-8


Topological Soliton Solutions of .2 C 1/-dimensional KdV Equation with Power Law Nonlinearity and Time-dependent Coefficients

Houria Triki, / Daniela M. Milovic, / T. Hayat, / Omar M. Aldossary, / Anjan Biswas,
Published Online: 2012-02-11 | DOI: https://doi.org/10.1515/ijnsns.2011.040

About the article

Published Online: 2012-02-11

Published in Print: 2011-12-01

Citation Information: International Journal of Nonlinear Sciences and Numerical Simulation, Volume 12, Issue 1-8, Pages 35–43, ISSN (Online) 2191-0294, ISSN (Print) 1565-1339, DOI: https://doi.org/10.1515/ijnsns.2011.040.

Export Citation

©2012 by Walter de Gruyter GmbH & Co..Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Xiu-Bin Wang, Shou-Fu Tian, Mei-Juan Xua, and Tian-Tian Zhang
Applied Mathematics and Computation, 2016, Volume 283, Page 216
Yun-Po Wang, Bo Tian, Ming Wang, Yu-Feng Wang, Ya Sun, and Xi-Yang Xie
Nonlinear Dynamics, 2015, Volume 81, Number 4, Page 1815

Comments (0)

Please log in or register to comment.
Log in